# SDR VTZA98261

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215221
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6253 - IAD-ABE - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO ABNORMAL NOISE FROM BRAKES.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT MAIN BRAKE ASSY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
